# SDR CA990707039

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Switch
- Part number: S1130021089
- Condition: Shorted
- Location: M/R Gearbox
- Part time: 1,040 hours
- Component: Aerosp, 350A32030004
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CRUISE FLIGHT, THE MAIN ROTOR GEARBOX OIL PRESSURE LIGHT CAME ON.  THE PILOT LANDED IMMEDIATELY.  PRESSURE SWITCH WAS FOUND TO BE SHORTED.  PRESSURE SWITCH REPLACED.
